Previous |  Up |  Next


Full entry | Fulltext not available (moving wall 24 months)      Feedback
Banach space; product; multiplication operator; duality; Banach function space; Hadamard product; Lipschitz map; integration; vector measure
In this paper we analyse a definition of a product of Banach spaces that is naturally associated by duality with a space of operators that can be considered as a generalization of the notion of space of multiplication operators. This dual relation allows to understand several constructions coming from different fields of functional analysis that can be seen as instances of the abstract one when a particular product is considered. Some relevant examples and applications are shown, regarding pointwise products of Banach function spaces, spaces of integrable functions with respect to vector measures, spaces of operators, multipliers on Banach spaces of analytic functions and spaces of Lipschitz functions.
[1] Blasco, Ó., Pavlović, M.: Coefficient multipliers on Banach spaces of analytic functions. Rev. Mat. Iberoam. 27 (2011), 415-447. DOI 10.4171/RMI/642 | MR 2848526 | Zbl 1235.42004
[2] Calabuig, J. M., Delgado, O., Pérez, E. A. Sánchez: Generalized perfect spaces. Indag. Math., New Ser. 19 (2008), 359-378. DOI 10.1016/S0019-3577(09)00008-1 | MR 2513056
[3] Defant, A., Floret, K.: Tensor Norms and Operator Ideals. North-Holland Mathematics Studies 176 North-Holland, Amsterdam (1993). MR 1209438 | Zbl 0774.46018
[4] Delgado, O., Pérez, E. A. Sánchez: Summability properties for multiplication operators on Banach function spaces. Integral Equations Oper. Theory 66 (2010), 197-214. DOI 10.1007/s00020-010-1741-7 | MR 2595653
[5] Diestel, J., Uhl, J. J., Jr., \rm: Vector Measures. Mathematical Surveys 15 American Mathematical Society, Providence (1977). MR 0453964
[6] Fernández, A., Mayoral, F., Naranjo, F., Sáez, C., Sánchez-Pérez, E. A.: Spaces of {$p$}-integrable functions with respect to a vector measure. Positivity 10 (2006), 1-16. DOI 10.1007/s11117-005-0016-z | MR 2223581 | Zbl 1111.46018
[7] Ferrando, I., Pérez, E. A. Sánchez: Tensor product representation of the (pre)dual of the {$L^p$}-space of a vector measure. J. Aust. Math. Soc. 87 (2009), 211-225. DOI 10.1017/S1446788709000196 | MR 2551119
[8] Ferrando, I., Rodríguez, J.: The weak topology on $L^p$ of a vector measure. Topology Appl. 155 (2008), 1439-1444. DOI 10.1016/j.topol.2007.12.014 | MR 2427417 | Zbl 1151.28014
[9] Kolwicz, P., Leśnik, K., Maligranda, L.: Pointwise products of some Banach function spaces and factorization. J. Funct. Anal. 266 (2014), 616-659. DOI 10.1016/j.jfa.2013.10.028 | MR 3132723 | Zbl 1308.46039
[10] Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces. II: Function Spaces. Ergebnisse der Mathematik und ihrer Grenzgebiete 97 Springer, Berlin (1979). MR 0540367 | Zbl 0403.46022
[11] Mastyło, M., Sánchez-Pérez, E. A.: Köthe dual of Banach lattices generated by vector measures. Monatsh. Math. 173 (2014), 541-557. DOI 10.1007/s00605-013-0560-8 | Zbl 1305.46021
[12] Okada, S., Ricker, W. J., Pérez, E. A. Sánchez: Optimal Domain and Integral Extension of Operators: Acting in Function Spaces. Operator Theory: Advances and Applications 180 Birkhäuser, Basel (2008). MR 2418751
[13] Pérez, E. A. Sánchez: Factorization theorems for multiplication operators on Banach function spaces. Integral Equations Oper. Theory 80 (2014), 117-135. DOI 10.1007/s00020-014-2169-2 | MR 3248477
[14] Pérez, E. A. Sánchez: Vector measure duality and tensor product representations of {$L_p$}-spaces of vector measures. Proc. Am. Math. Soc. 132 (2004), 3319-3326. DOI 10.1090/S0002-9939-04-07521-5 | MR 2073308
[15] Pérez, E. A. Sánchez: Compactness arguments for spaces of {$p$}-integrable functions with respect to a vector measure and factorization of operators through Lebesgue-Bochner spaces. Ill. J. Math. 45 (2001), 907-923. MR 1879243
[16] Rueda, P., Pérez, E. A. Sánchez: Compactness in spaces of \mbox{$p$-integrable} functions with respect to a vector measure. Topol. Methods Nonlinear Anal. 45 (2015), 641-654. DOI 10.12775/TMNA.2015.030 | MR 3408839
[17] Schep, A. R.: Products and factors of Banach function spaces. Positivity 14 (2010), 301-319. DOI 10.1007/s11117-009-0019-2 | MR 2657636 | Zbl 1216.46028
[18] Sukochev, F., Tomskova, A.: $(E,F)$-Schur multipliers and applications. Stud. Math. 216 (2013), 111-129. DOI 10.4064/sm216-2-2 | MR 3085499 | Zbl 1281.47023
Partner of
EuDML logo